# SDR AALA991346

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 480-486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER SPLICE STRINGER 28L STATION 480 TO 486.  REMOVED STRINGER SPLICE AND INSTALLED STRINGER SPLICE REPAIR PER ESO 11697, DATED 9-1-99.  (M)
